全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Wenbin Chen , Daozhi Han , Xiaoming Wang
来源:[J].Numerische Mathematik(IF 1.329), 2017, Vol.137 (1), pp.229-255
摘要:We propose and analyze two novel decoupled numerical schemes for solving the Cahn–Hilliard–Stokes–Darcy (CHSD) model for two-phase flows in karstic geometry. In the first numerical scheme, we explore a fractional step method (operator splitting) to decouple the phase-fi...
作者:Francis Filbet , Maxime Herda
来源:[J].Numerische Mathematik(IF 1.329), 2017, Vol.137 (3), pp.535-577
摘要:We propose a finite volume scheme for a class of nonlinear parabolic equations endowed with non-homogeneous Dirichlet boundary conditions and which admit relative entropy functionals. For this kind of models including porous media equations, Fokker–Planck equations for plasm...
作者:Markus Bause , Florin A. Radu , Uwe Köcher
来源:[J].Numerische Mathematik(IF 1.329), 2017, Vol.137 (4), pp.773-818
摘要:Variational time discretization schemes are getting of increasing importance for the accurate numerical approximation of transient phenomena. The applicability and value of mixed finite element methods in space for simulating transport processes have been demonstrated in a w...
作者:Jiansong Zhang , Danping Yang , Hui Guo ...
来源:[J].Numerical Algorithms(IF 1.128), 2017, Vol.76 (4), pp.993-1019
摘要:Based on overlapping domain decomposition, we construct a parallel mixed finite element algorithm for solving the compressible miscible displacement problem in porous media. The algorithm is fully parallel. We consider the relation between the convergence rate and discretization ...
作者:Xi Chen , Ying Dai
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1)
摘要:We apply a series expansion technique to estimate the water content distribution and front position in finite boundary conditions. We derive an approximate analytical solution of the Richards equation (RE) for the horizontal infiltration problem. The solution is suitable for arbi...
作者:Changfeng Li , Yirang Yuan , Tongjun Sun ...
来源:[J].Journal of Scientific Computing(IF 1.71), 2017, Vol.72 (2), pp.467-499
摘要:A nonlinear system with boundary-initial value conditions of convection–diffusion partial differential equations is presented to describe incompressible nuclear waste disposal contamination in porous media. The flow pressure is determined by an elliptic equation, the concent...
作者:Jai Prakash , G. P. Raja Sekhar
来源:[J].Meccanica(IF 1.747), 2017, Vol.52 (1-2), pp.91-105
摘要:We present an analytical study of viscous flow past a porous spherical particle composed of a rigid core inside. We consider that this particle is located inside a spherical fluid cavity filled with incompressible Newtonian fluid, under the creeping flow conditions. The governing...
作者:Dominique Guérillot , Jérémie Bruyelle
来源:[J].Computational Geosciences(IF 1.422), 2017, Vol.21 (5-6), pp.949-961
摘要:Numerical simulation of fluid flow coupled with chemical reactions has been an active field in the hydrogeology community and many formulations have been programmed into different software. In recent years, this subject has attracted increasing interest in the reservoir simulatio...
作者:V. Mishra , B. R. Gupta
来源:[J].Applied Mathematics and Mechanics(IF 0.647), 2017, Vol.38 (12), pp.1697-1708
摘要:This paper presents an analytical study of creeping motion of a permeable sphere in a spherical container filled with a micro-polar fluid. The drag experienced by the permeable sphere when it passes through the center of the spherical container is studied. Stream function solutio...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×